MathSciNet Relay Station
MathSciNet bibliographic data
MR826149 (87m:46090) 46F10
Oberguggenberger, M. Products of distributions. J. Reine Angew. Math. 365 (1986), 1–11.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement